I have been on TRT for about 16 weeks now. 57yo male, 5’11, 185lbs. I work out 4-5 days a week. I am taking 100mg weekly of Test C. During a recent annual physical, my blood work showed elevated RBC, Hemoglobin and Hematocrit. So, I know this is a newbie question but, how concerned should I be about this? I read somewhere that donating blood could help keep this in check. Any advise would be greatly appreciated
My take on it is elevated RBCs / hematocrit is that it is mostly a problem if it leads to high blood pressure and or high heart rate.
What is your BP and heart rate? What was it pre TRT?
hey mnben87. Pre trt BP mid 120’s over 75, heart rate 65. After trt BP mid 130’s over 80, heart rate 69.
Also, not that it matters but, 100mg weekly has my T at about 1100(1090).
What were your actual measurements for RBC and hemaocrit with ranges? At mid 130s, I’d consider taking action. I don’t believe this to be an immediate threat, but I wouldn’t leave it be long term. What that action is, will depend a bit on what your measurements from your blood work are.
What is your injection frequency, and when did you pull blood work in relation to the injection? It doesn’t stand out to me is being way over, unless you are on something like a once a week injection protocol, and you pulled your blood work pretty close to the next injection.
it is once per week but, I held off on injecting the day before my physical so, I was about 7 days past the last injection.
You have a great blood level to dose response. I would have much lower levels a week out from a 100 mg shot of Test C. Honestly, it wouldn’t surprise me if you had twice the response I do.
That being said, you may want to lower your dose and see what that does for you. Don’t get hung up on it seeming like too little. 100 mg/wk isn’t the same for everyone. Dose response is a bell curve. You are on the right end of it. I’d try around 75 mg/wk and see how that impact your blood pressure and Test levels. You could try splitting the dose into two down the road if you start to feel off by the end of the week, but I’d wait and see if that happens first.
Right now, your peak level (roughly a day after injection) is probably twice the top of the range. That is enough to make me think the dose being too high is the driver of your change in BP and RBCs.
What was your actual RBC, Hemoglobin and Hematocrit numbers?